# SDR 8EKA2014020600001

- Difficulty date: January 30, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N392CA
- Make and model: Casa C212DF
- Aircraft serial: 398
- Aircraft time: 13,974 hours, 16,077 cycles
- System (JASC): 5711 · Wing Spar
- Part: Profile
- Part number: 21211151112
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200 HR FALSE SPAR RECURRING INSPECTION, & AD INSPECTION AD 98-12-28.  FOUND CRACKS IN THE PROFILE OF FALSE SPAR LOCATED IN THE RT WING.  REMOVED RT WING AUXILIARY SPAR PROFILE ANGLE.  INSTALLED REINFORCED RT WING AUXILIARY SPAR PROFILE ANGLE.  ALL REMOVAL AND REPLACEMENT OF PARTS WAS ACCOMPLISHED IAW CASA C-212 SERVICE BULLETIN SB-212-57-30.
